# SDR DALA2020122804280

- Difficulty date: December 26, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 82,789 hours, 37,645 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 36 HOLE NR 4 LOCATED 5 INCH OUT SIDE Y1292 LT IN FWD CARGO COMPARTMENT (1 EA).  CORRECTIVE ACTION: PERFORMED REPAIR ON FR 36 HOLE NR 4 LOCATED SICH OUTSIDE Y1292 LT IN FWD CARGO COMPARMENT, AS PER PRI REV 0, REV 1, REV 2, ER/A 588715-14AD AND ER/A 588715-14AD.
